# SDR 2001F00047

- Difficulty date: June 15, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N50CK
- Make and model: Lear 25B
- Aircraft serial: 157
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Filter
- Part number: 1313741
- Condition: Inoperative
- Location: Cabin Presure
- Part time: 20,037 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WARNING HORN WENT OFF AND CABIN ALTITUDE CLIMBED TO 10,000 FEET.  AIRCRAFT RETURNED TO AIRPORT.  REMOVED AND CLEANED PRESSURIZATION MODULE FILTER AND ORIFICE.  GROUND PRESSURIZATION CHECK PERFORMED SATISFACTORY PER THE MM.
